Minnesota, 2025Winter Weather in Minnesota, March 29 to 30, 2025
March 29 to 30, 2025 · NWS MPX · 30 events in 30 counties and zones
Widespread moderate to heavy rain developed Saturday afternoon, reaching peak intensity during the evening. Temperatures near freezing north and west of the Twin Cities led to a period of sleet and freezing rain.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread moderate to heavy rain developed Saturday afternoon, reaching peak intensity during the evening. Temperatures near freezing north and west of the Twin Cities led to a period of sleet and freezing rain. Temperatures continued to fall heading into Sunday, changing light rain to sleet, freezing rain, and eventually snow across much of western and central Minnesota and northwestern Wisconsin.
Total ice accumulations were generally around 0.1 to 0.2 inches for the areas most impacted. Snow accumulations up to 4 inches on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Some of the ASOS ice reports were:|0.30 inches at KAXN (Douglas Co).|0.26 inches at KSTC (Stearns Co).|0.10 inches at KRWF (Redwood Co).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Mar 29, 2:22 PM CST, 38 minutes earlier. Its key messages:
- Widespread rain this afternoon will transition to a wintry mix and snow late tonight through Sunday.
- Highest snowfall totals of 2-4 inches expected across west central and central MN. Just south of this band of snow, ice accumulations of up to 0.15" possible from roughly St. Cloud to Ladysmith.
- Another widespread precipitation event will impact the area Tuesday afternoon through Wednesday night. Wintry precipitation is again expected, with a band of heavy wet snow possible. Greatest snow potential with this system is currently across central MN into northern WI.
- Pattern quiets down at the end of the week into next weekend, with temperatures near normal.
Area forecast discussion, Mar 29, 2:22 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
322 PM CDT Sat Mar 29 2025
.KEY MESSAGES...
- Widespread rain this afternoon will transition to a wintry mix
and snow late tonight through Sunday.
- Highest snowfall totals of 2-4 inches expected across west
central and central MN. Just south of this band of snow, ice
accumulations of up to 0.15" possible from roughly St. Cloud
to Ladysmith.
- Another widespread precipitation event will impact the area
Tuesday afternoon through Wednesday night. Wintry
precipitation is again expected, with a band of heavy wet snow
possible. Greatest snow potential with this system is
currently across central MN into northern WI.
- Pattern quiets down at the end of the week into next weekend,
with temperatures near normal.
&&
.DISCUSSION...
Issued at 317 PM CDT Sat Mar 29 2025
Surface analysis this afternoon depicts a now well-developed
999mb low over central KS, formed along an elongated quasi-
stationary front extending ENE over southeast NE, central IA and
southern WI into the Northeast, and extending WSW into the
TX/OK Panhandle area then snaking NW over the Rockies. Aloft, a
trough axis over south- central Canada extends SW out of a large
upper level Hudson Bay low while a longwave trough sits over
the windward side of the Rockies.
Early afternoon showers over the WFO MPX coverage area will give
way to a blossoming widespread rain shield moving into
southwest MN late this afternoon which will slide northeast
through this evening. Even as solely rainfall, the amounts will
be quite impressive as between late this afternoon into the
evening hours, QPF totals will run between 0.50"-1.00" for
nearly the entire coverage area. However, as has been discussed
over the past few days, an aggressive p-type change will occur
with this system. Appreciable cold air advection still ongoing
north of this front will make for temperatures dropping below
freezing for northern and western portions of the coverage area
prior to midnight. Thus, this is where the p-type changes will
occur first. By daybreak, the only areas likely to remain above
freezing, albeit not by much, will be east of the MN River in MN
and south of I-94 in WI. It is where the temperature drops 1-3
degrees below freezing that has the most questions for precip
type due to the depth and height of a warm nose aloft. While
early-day model runs today indicated more of a sleet regime than
FZRA, CAMs this afternoon have now backed off the sleet in lieu
of more FZRA, which really does speak to the uncertainty in the
depth and elevation of the warm layer aloft. However, the
entire duration of any frozen precipitation looks to be about a
4-5 hour duration for any given site, as the transition zone
slides from west-to-east this evening through daybreak Sunday.
Going back to the moisture- laden QPF expected, this means that
icing amounts still look to peak in between 0.10"-0.15" along a
line roughly Willmar-St Cloud- Cambridge in MN over to
Cumberland-Ladysmith in WI. Icing amounts drop off going south,
with little to no icing expected south through east of the Twin
Cities metro. As the precip transitions to all snow overnight
through Sunday, the most persistent snowfall will run near and
north of a line from Montevideo-St Cloud-Mora, where 2-4" of wet
snow can be expected. Similarly, snowfall amounts drop off
appreciably going south, with only up to an inch expected (and
mainly on grassy areas at that).
With the latest trend in the icing backing off the sleet
potential a bit in lieu of a slightly greater freezing rain
potential, and also showing such potential a tier of counties
eastward in southern MN, have opted to include a few more
counties in southern MN in the Winter Weather Advisory. No
changes to the timing.
The precipitation, as wet snow, will wind down Sunday afternoon-
evening as the system slowly slides northeast into the Great
Lakes. This movement will be a result of the longwave Rockies
trough and the axis over southern Canada merging over the
central CONUS, helping kick the system away from our area.
North-south oriented high pressure, centered over southern
Canada on Sunday but expanding south into the Deep South, will
slide east Sunday night into Monday, bringing dry air and a
reprieve from the precipitation, although with a reinforcement
of colder residual air for the Upper Midwest. Monday highs will
only climb to near 40 area-wide, but with a lot of sunshine,
should be enough to help melt any remaining snowfall.
Attention then turns to another well-organized system expected
to impact our area Tuesday-Wednesday. A large low pressure
area moving onshore the PacNW on Monday will drag a lot of
Pacific moisture with it across the Rockies Monday into Tuesday.
The system will then traverse the northern Rockies on Tuesday,
becoming much more organized as a sub-990mb low on Wednesday
over NE/IA. The track of this system will keep it south of the
WFO MPX coverage area, as in within the colder air portion of
this system. This system will lack the warm air aloft, thus
keeping the p-types as solely rain and snow. That said, strong
dynamics associated with this system will not only produce
plenty of rainfall over a 48-hr period from Tue aftn to Wed
aftn, but also the potential for heavy wet plowable snow Tue
through Wed morning for northern portions of the coverage area.
Still a bit early to determine amounts but wet snow
accumulations can be expected for much of the coverage area,
including on roads. The silver lining here is that daytime highs
on Wed will run from the upper 30s in west-central MN to the
upper 40s in far southern MN into western WI, followed by highs
on Thu in the 40s area-wide. Thus, what snow does come is not
expected to last long.
The end of next week will be much more tranquil, with high
pressure prevailing over the northern tier states, making for
very few chances for precipitation. In addition, temperatures
will go on a warming trend with highs rising to the mid 40s to
mid 50s.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1209 PM CDT Sat Mar 29 2025
No large changes made from the previous set of TAFs.
Precipitation will continue moving up from southern MN,
eventually overspreading all of our terminals by late this
afternoon. Precip will persist tonight through most of Sunday
morning before it starts to exit east from western MN.
Widespread rain will be at the onset but colder air arriving
over western and central MN will cause rain to go to a
sleet/rain/snow mix before transitioning to all snow early
Sunday morning. This transition will reach our WI terminals
slightly before sunrise Sunday. Heaviest precip rates are
expected overnight with LIFR conditions possible. Largely IFR
conditions are expected outside of this with cigs remaining
below or near 1000 feet. Current winds will remain steady but
slowly turn north-northeasterly throughout the period. Gusts
could reach 20-25 knots.
KMSP...Added a PROB30 from 00-04Z Sunday for the possibility of
a thunderstorm passing near MSP due to the non-zero instability.
Also kept sleet/snow/rain mix developing Sunday morning.
/OUTLOOK FOR KMSP/
MON...VFR. Wind N to NW 5-10 kts.
TUE...VFR mrng. RASN/MVFR/IFR aftn/night. Wind SE 10-15G25 kts.
WED...RASN with MVFR/IFR. Wind SE 10-15G25 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory from 7 PM this evening to 1 PM CDT
Sunday for Chippewa-Douglas-Lac Qui Parle-Pope-Stevens-
Swift-Todd-Yellow Medicine.
Winter Weather Advisory from 10 PM this evening to 4 PM CDT
Sunday for Anoka-Benton-Blue Earth-Brown-Carver-Faribault-
Hennepin-Isanti-Kanabec-Kandiyohi-Le Sueur-Martin-McLeod-
Meeker-Mille Lacs-Morrison-Nicollet-Ramsey-Redwood-
Renville-Scott-Sherburne-Sibley-Stearns-Watonwan-Wright.
Winter Weather Advisory from 10 PM this evening to 7 PM CDT
Sunday for Chisago-Washington.
WI...Winter Weather Advisory from 10 PM this evening to 7 PM CDT
Sunday for Barron-Polk-Rusk-St. Croix.
&&
DISCUSSION...JPC
AVIATION...CTGHazardous weather outlook, Mar 29, 2:26 PM CST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
326 PM CDT Sat Mar 29 2025
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
300945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
326 PM CDT Sat Mar 29 2025
This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.
.DAY ONE...Tonight.
Widespread rain will transition to a wintry mix of freezing rain,
sleet, and snow later tonight into early Sunday. A couple tenths
of an inch of ice and 2 to 4 inches of snow are possible. A Winter
Weather Advisory is in effect for much of the area which contains
additional details.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Wet snow will persist for much of the day across the area on
Sunday. Minor accumulations are possible.
Another round of accumulating wet snow looks likely Tuesday into
Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotters and snowfall observers are encouraged to report snowfall
amounts to the National Weather Service.
Winter Weather, Stevens
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Stevens forecast zone
- Reported by
- ASOS
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inch of flat ice across the county. Additional snow accumulations around 1 to 3 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Pope
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Pope forecast zone
- Reported by
- ASOS
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inch of flat ice across the county. Additional snow accumulations around 1 to 3 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Swift
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Swift forecast zone
- Reported by
- ASOS
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inch of flat ice across the county. Additional snow accumulations around 2 to 4 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Chippewa
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Chippewa forecast zone
- Reported by
- ASOS
- Coordinates
- 45.022, -95.567 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inch of flat ice across the county. Additional snow accumulations around 2 to 5 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Lac Qui Parle
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Lac Qui Parle forecast zone
- Reported by
- ASOS
- Coordinates
- 44.996, -96.173 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inch of flat ice. Additional snow accumulations up to 3 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday. The worst conditions were primarily in the eastern portion of the county.
Winter Weather, Yellow Medicine
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Yellow Medicine forecast zone
- Reported by
- ASOS
- Coordinates
- 44.716, -95.868 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inch of flat ice. Additional snow accumulations up to 4 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday. The worst conditions were primarily in the eastern portion of the county.
Winter Weather, Renville
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Renville forecast zone
- Reported by
- ASOS
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 4 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Kandiyohi
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Kandiyohi forecast zone
- Reported by
- ASOS
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 3 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Stearns
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Stearns forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.552, -94.613 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Douglas
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Douglas forecast zone
- Reported by
- ASOS
- Coordinates
- 45.934, -95.453 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Todd
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Todd forecast zone
- Reported by
- ASOS
- Coordinates
- 46.071, -94.898 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Redwood
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Redwood forecast zone
- Reported by
- ASOS
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inch of flat ice. Additional snow accumulations up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Morrison
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Morrison forecast zone
- Reported by
- ASOS
- Coordinates
- 46.013, -94.268 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Meeker
- When
- March 29, 3:00 PM CST to March 30, 10:00 AM CST
- Where
- Meeker forecast zone
- Reported by
- ASOS
- Coordinates
- 45.123, -94.527 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Wright
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Wright forecast zone
- Reported by
- ASOS
- Coordinates
- 45.174, -93.963 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, McLeod
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- McLeod forecast zone
- Reported by
- ASOS
- Coordinates
- 44.824, -94.272 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Sibley
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Sibley forecast zone
- Reported by
- ASOS
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Nicollet
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Nicollet forecast zone
- Reported by
- ASOS
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Brown
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Brown forecast zone
- Reported by
- ASOS
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Sherburne
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Sherburne forecast zone
- Reported by
- ASOS
- Coordinates
- 45.444, -93.775 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Benton
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Benton forecast zone
- Reported by
- ASOS
- Coordinates
- 45.699, -93.999 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Mille Lacs
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Mille Lacs forecast zone
- Reported by
- ASOS
- Coordinates
- 45.938, -93.630 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Kanabec
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Kanabec forecast zone
- Reported by
- ASOS
- Coordinates
- 45.945, -93.293 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 1 inch fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Isanti
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Isanti forecast zone
- Reported by
- ASOS
- Coordinates
- 45.562, -93.295 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Chisago
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Chisago forecast zone
- Reported by
- ASOS
- Coordinates
- 45.503, -92.908 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations around 0.1 to 0.2 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Anoka
- When
- March 29, 3:00 PM CST to March 30, 5:00 PM CST
- Where
- Anoka forecast zone
- Reported by
- ASOS
- Coordinates
- 45.273, -93.246 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.15 inches of flat ice across the county. Additional snow accumulations around up to 2 inches fell on top of the ice resulted in hazardous travel conditions Saturday into Sunday.
Winter Weather, Hennepin
- When
- March 29, 10:00 PM CST to March 30, 5:00 PM CST
- Where
- Hennepin forecast zone
- Reported by
- ASOS
- Coordinates
- 45.005, -93.477 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inches of flat ice across the county. A narrow band of heavy snow resulted in accumulations up to 2 inches on top of the ice, leading to hazardous travel conditions Sunday.
Winter Weather, Ramsey
- When
- March 29, 10:00 PM CST to March 30, 5:00 PM CST
- Where
- Ramsey forecast zone
- Reported by
- ASOS
- Coordinates
- 45.017, -93.100 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inches of flat ice across the county. A narrow band of heavy snow resulted in accumulations up to 2 inches on top of the ice, leading to hazardous travel conditions Sunday.
Winter Weather, Washington
- When
- March 29, 10:00 PM CST to March 30, 5:00 PM CST
- Where
- Washington forecast zone
- Reported by
- ASOS
- Coordinates
- 45.039, -92.884 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inches of flat ice across the county. A narrow band of heavy snow resulted in accumulations up to 2 inches on top of the ice, leading to hazardous travel conditions Sunday.
Winter Weather, Scott
- When
- March 29, 10:00 PM CST to March 30, 5:00 PM CST
- Where
- Scott forecast zone
- Reported by
- ASOS
- Coordinates
- 44.649, -93.536 (the zone’s center; the record gives no point)
Several hours of light freezing rain resulted in accumulations up to 0.1 inches of flat ice across the county. A narrow band of heavy snow resulted in accumulations up to 2 inches on top of the ice, leading to hazardous travel conditions Sunday.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Oklahoma, March 29 to 30, 20251 death · 1 injured · $72,000 · EF0 · 8 events
- Tornado and Flash Flooding in Louisiana, March 29 to 31, 2025$295,000 · EF2 · 10 events
- Flash Flooding and Strong Wind in Louisiana, March 29, 2025$275,000 · 13 events
- Hail and Damaging Winds in Texas, March 29 to 30, 2025$34,000 · 2 in hail · 24 events
- Hail and Damaging Winds in Oklahoma, March 29, 2025$10,000 · 3 in hail · 35 events
- Ice Storm in Wisconsin, March 29 to 30, 2025$40,000 · 2 events
- Ice Storm and Winter Storm in Wisconsin, March 29 to 30, 202519 events
- Ice Storm and Winter Weather in New York, March 29 to 30, 20257 events
- Ice Storm and Winter Storm in Wisconsin, March 29 to 30, 20257 events
- Winter Weather in South Dakota, March 29 to 30, 20255 events
- Ice Storm and Winter Storm in South Dakota, March 29 to 30, 20254 events
- Heavy Snow and Winter Weather in South Dakota, March 29, 20254 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1246838, 1246839, 1246840, 1246841, 1246843, 1246845, 1246848, 1246849, 1246850, 1246851, 1246852, 1246853, 1246855, 1246856, 1246860, 1246861, 1246863, 1246864, 1246866, 1246867, 1246868, 1246869, 1246870, 1246872, 1246873, 1246877, 1246881, 1246882, 1246883, 1246884.